# SDR F3LA99004

- Difficulty date: February 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205AU
- Make and model: Boeing 737201
- Aircraft serial: 19421
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Row 16, 17, 18
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DEN - DURING A-6 CHECK, INSPECTION REPORTED FLOOR PROXIMITY LIGHTING AT ROWS 16, 17 AND 18 INOPERATIVE.  MAINTENANCE REPAIRED BROKEN WIRING AND SYSTEM CHECKED OK.  (M)
